researchr
explore
Tags
Journals
Conferences
Authors
Profiles
Groups
calendar
New Conferences
Events
Deadlines
search
search
You are not signed in
Sign in
Sign up
External Links
Journal: Math. Log. Q.
Home
Index
Info
Issue
Volume
58
, Issue
3
130
--
138
Kyriakos Keremedis
.
Compact and Loeb Hausdorff spaces in &equation image; and the axiom of choice for families of finite sets
139
--
152
Antonio di Nola
,
Giacomo Lenzi
.
On Vaught's Conjecture and finitely valued MV algebras
153
--
158
Esfandiar Eslami
,
Mohammad Golshani
.
r]
159
--
167
J. Donald Monk
.
Remarks on continuum cardinals on Boolean algebras
168
--
176
Manuel Abad
,
Juan Manuel Cornejo
,
J. Patricio Díaz Varela
.
Free-decomposability in varieties of semi-Heyting algebras
177
--
187
Emil Jerábek
.
Proofs with monotone cuts
188
--
207
Sergio A. Celani
,
Ramon Jansana
.
On the free implicative semilattice extension of a Hilbert algebra
208
--
216
Isaac Goldbring
.
An approximate Herbrand's theorem and definable functions in metric structures
217
--
235
Roman Wencel
.
Imaginaries in Boolean algebras
236
--
243
Karel Chvalovský
,
Petr Cintula
.
Note on Deduction Theorems in contraction-free logics
244
--
248
Emil Jerábek
.
Sequence encoding without induction